Stable complete noncompact hypersurfaces with constant mean curvature

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This article concerns the structure of complete noncompact stable hypersurfaces Mn with constant mean curvature H > 0 in a complete noncompact oriented Riemannian manifold Nn+1. In particular, we show that a complete noncompact stable constant mean curvature hypersurface Mn, n = 5, 6, in the Euclidean space must have only one end. Any such hypersurface in the hyperbolic space with, respectively, has only one end.

Original languageEnglish
Pages (from-to)161-190
Number of pages30
JournalAnnals of Global Analysis and Geometry
Volume36
Issue number2
DOIs
Publication statusPublished - 2009 Jul 1

Fingerprint

Constant Mean Curvature
Hypersurface
Hyperbolic Space
Riemannian Manifold
Euclidean space

Keywords

  • Constant mean curvature
  • Hyperbolic space
  • Nonparabolic end
  • Parabolic end
  • Stable hypersurface

ASJC Scopus subject areas

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

Cite this

Stable complete noncompact hypersurfaces with constant mean curvature. / Chen, Jui-Tang.

In: Annals of Global Analysis and Geometry, Vol. 36, No. 2, 01.07.2009, p. 161-190.

Research output: Contribution to journalArticle

@article{533b5b70c6ad491c9f8b249adf8482a8,
title = "Stable complete noncompact hypersurfaces with constant mean curvature",
abstract = "This article concerns the structure of complete noncompact stable hypersurfaces Mn with constant mean curvature H > 0 in a complete noncompact oriented Riemannian manifold Nn+1. In particular, we show that a complete noncompact stable constant mean curvature hypersurface Mn, n = 5, 6, in the Euclidean space must have only one end. Any such hypersurface in the hyperbolic space with, respectively, has only one end.",
keywords = "Constant mean curvature, Hyperbolic space, Nonparabolic end, Parabolic end, Stable hypersurface",
author = "Jui-Tang Chen",
year = "2009",
month = "7",
day = "1",
doi = "10.1007/s10455-009-9155-y",
language = "English",
volume = "36",
pages = "161--190",
journal = "Annals of Global Analysis and Geometry",
issn = "0232-704X",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Stable complete noncompact hypersurfaces with constant mean curvature

AU - Chen, Jui-Tang

PY - 2009/7/1

Y1 - 2009/7/1

N2 - This article concerns the structure of complete noncompact stable hypersurfaces Mn with constant mean curvature H > 0 in a complete noncompact oriented Riemannian manifold Nn+1. In particular, we show that a complete noncompact stable constant mean curvature hypersurface Mn, n = 5, 6, in the Euclidean space must have only one end. Any such hypersurface in the hyperbolic space with, respectively, has only one end.

AB - This article concerns the structure of complete noncompact stable hypersurfaces Mn with constant mean curvature H > 0 in a complete noncompact oriented Riemannian manifold Nn+1. In particular, we show that a complete noncompact stable constant mean curvature hypersurface Mn, n = 5, 6, in the Euclidean space must have only one end. Any such hypersurface in the hyperbolic space with, respectively, has only one end.

KW - Constant mean curvature

KW - Hyperbolic space

KW - Nonparabolic end

KW - Parabolic end

KW - Stable hypersurface

UR - http://www.scopus.com/inward/record.url?scp=70349456631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349456631&partnerID=8YFLogxK

U2 - 10.1007/s10455-009-9155-y

DO - 10.1007/s10455-009-9155-y

M3 - Article

AN - SCOPUS:70349456631

VL - 36

SP - 161

EP - 190

JO - Annals of Global Analysis and Geometry

JF - Annals of Global Analysis and Geometry

SN - 0232-704X

IS - 2

ER -